Will there be any repercussions if I stop taking omeprazole?
User rating for this question
Can I stop taking omeprazole because I have been put on a blood thinner Pradaxa and metaprolol and I am experiencing side effects such as trouble breathing and an on and off rash. My former doctor prescribed omeprazole for symptoms I described to him which turned out to be taccycardia not acid reflux. Will there be any repercussions if I stop taking omeprazole.
Posted Sun, 2 Feb 2014 in Medicines and Side Effects
Answered by Dr. Ivan R. Rommstein 25 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: If there isnt stomach disorder such as GERD or gastritis, then you should not take omeprasole anymore of course. There is no some specific withdrawal symptom or similar so it wont have any bad effect if this is stopped. There may be heartburn symptoms after you stop it but you can always reduce dosage or take some other antiacid medicines if symptoms occur again. However,it is questionable are your side effects causes by your new drugs that you re taking,or this is caused by drugs interactions. If you have trouble breathing and rash,you should not take any new drug and your doctor should find which one is causing these symptoms. Wish you good health. Feel free to ask. Reagrds
People also viewed
- Is lightheadedness a side effect of naprosyn?
- Is fast heartbeat a side effect of minivelle?
- Can melatonin cause eosinophilic esophagitis
- Is cool, pale skin a side effect of orlistat?
- Is constipation a side effect of montelukast?
- Costochondritis omeprazole
- Can an episiotomy cause skin tags
- Giardia omeprazole
- Tremors omeprazole
- Micronor causing erythema nodosum
- Will there be any repercussions if i stop taking omeprazole
- Omeprazole and tiredness
- Rash caused by entamoeba histolytica
- Is fever or chills a side effect of oncaspar?
- Can nicorette cause high liver enzymes